# SDR DALA2022011000159

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 62,058 hours, 29,052 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2077526) DURING INSPECTION FOUND DAMAGED FASTENER HOLES BS 727 + 2.7( 7 EAS) ON AFT SECTION SUPPORT STRUCTURE OF PANEL WHEEL WELL 193D AT FUSELAGE FAIRING BODY. FASTENER HOLES BS 727 + 2.7( 7 EAS) ON AFT SECTION SUPPORT STRUCTURE OF PANEL WHEEL WELL 193D AT FUSELAGE FAIRING BODY WERE REPAIRED PER ETI-37-21-543 REV. 3 AND ERA 596388-14AD REV. ORIGINAL.
